# SDR AALA20110804TUL06

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 35,195 hours, 16,413 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTBOARD, FORWARD RADIUS OF LEFT GROUND SPOILER CASTING.  REMOVED AND REPLACED GROUND SPOILER ACTUATOR FITTING PER SRM 51-30-05.
